Categorical semiparametric varying-coefficient models
Article first published online: 4 AUG 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Themed Issue: Themes in Applied Microeconometrics
Volume 28, Issue 4, pages 551–579, June/July 2013
How to Cite
Li, Q., Ouyang, D. and Racine, J. S. (2013), Categorical semiparametric varying-coefficient models. J. Appl. Econ., 28: 551–579. doi: 10.1002/jae.1261
- Issue published online: 25 APR 2013
- Article first published online: 4 AUG 2011
- Manuscript Revised: 1 JUN 2011
- Manuscript Received: 30 SEP 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!